On a functional equation in the theory of linear statistics

T. Brandhofe, P.L. Davies

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)17-23
    Number of pages7
    JournalAnnals of the Institute of Statistical Mathematics
    Volume32
    Issue number1
    DOIs
    Publication statusPublished - 1980

    Fingerprint Dive into the research topics of 'On a functional equation in the theory of linear statistics'. Together they form a unique fingerprint.

    Cite this